# SDR SWAA2012051103894

- Difficulty date: May 9, 2012
- Submitted: May 11, 2012
- Operation: Air carrier
- Aircraft: N942WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36648
- Aircraft time: 9,561 hours, 5,601 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 8210248801
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT EMERGENCY EXIT SIGN COVER MISSING.  INSTALLED COVER PER M/M.
